# SDR UPS02837438

- Difficulty date: December 30, 2001
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: 565622911
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER NR 2 HINGE CUT OUT LOWER WEB IS CRACKED AT ZR 161 APPROX.  REMOVED, FABRICATED AND REPLACED WEB IAW DWG 5656229 AND SRM 51-1-21.
